Warning: json_encode() expects parameter 2 to be long, string given in /home/content/69/13974969/html/motc/wp-content/themes/Impreza/us-core/migrations/Impreza/us_migration_5_0.php on line 1916

Warning: json_encode() expects parameter 2 to be long, string given in /home/content/69/13974969/html/motc/wp-content/themes/Impreza/us-core/migrations/Impreza/us_migration_5_0.php on line 1916

Warning: json_encode() expects parameter 2 to be long, string given in /home/content/69/13974969/html/motc/wp-content/themes/Impreza/us-core/migrations/Impreza/us_migration_5_0.php on line 1916
Opioid Overdose - Mississippi Opioid Treatment Center

Recognizing and Responding to Opioid Overdose

Signs of Overdose

  • No response to stimuli
  • Shallow, labored or no breathing
  • Cannot be woken up
  • Snoring or gurgling
  • Blue/gray lips or finger tips
  • Floppy arms or legs

How To Respond

  • Check for danger
  • Call an ambulance and stay on the line
  • Put the person in recovery position
  • If you have access to narcan/naloxone, assemble the mini-jet or amplue and inject full amount into thigh and upper arm (if you have a nasal spray, spray into one side of the nasl canal)
  • Provide CPR
  • If there has been no response within 3-5 minutes, and you have it available, administer another dose of narcan/naloxone
Menu